About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 198398, 11 pages
http://dx.doi.org/10.1155/2012/198398
Research Article

Travelling Wave Solutions of the Schrödinger-Boussinesq System

1Department of Mathematics and Institute of Mathematical Research, Universiti Putra Malaysia, 43400 UPM, Serdang, Selangor, Malaysia
2Young Researchers Club, Ardabil Branch, Islamic Azad University, P.O. Box. 5616954184, Ardabil, Iran

Received 16 August 2012; Accepted 4 October 2012

Academic Editor: Mohammad Mursaleen

Copyright © 2012 Adem Kılıcman and Reza Abazari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We establish exact solutions for the Schrödinger-Boussinesq System , , where and are real constants. The ( )-expansion method is used to construct exact periodic and soliton solutions of this equation. Our work is motivated by the fact that the ( )-expansion method provides not only more general forms of solutions but also periodic and solitary waves. As a result, hyperbolic function solutions and trigonometric function solutions with parameters are obtained. These solutions may be important and of significance for the explanation of some practical physical problems.